# SDR ASAA2023101045546

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,713 hours, 11,201 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Stator
- Part number: 2123M63P03
- Part serial: GJB19311
- Condition: Faulty
- Location: Alternator
- Part time: 35,754 hours, 11,211 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND SHORT TIME FAULT 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE ON THE #2 ENG. GROUNDED - YES. (RESOLVED ON W/O: 1973327 TASKCARD: N/R-00001 ) REMOVED & REPLACED EEC ALTERNATOR AND ALTERNATOR ROTOR # 2 ENG. REF AMM 73-21-08, OPS CK AND LEAK CK GOOD, THIS CLEARS PLT, SEAMC PETER NOTIFIED.
